RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1158–1165 (Mi zvmmf1149)  

This article is cited in 7 scientific papers (total in 8 papers)

Regularization methods, based on the extension of a set, for solving an equilibrium programming problem with inexact input data

A. S. Antipina, F. P. Vasil'evb

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow
b M. V. Lomonosov Moscow State University

Full text: PDF file (1432 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1115–1122

Bibliographic databases:
UDC: 519.6:519.853.6
MSC: Primary 90C47; Secondary 49N30, 90C30, 90C31
Received: 14.06.2001

Citation: A. S. Antipin, F. P. Vasil'ev, “Regularization methods, based on the extension of a set, for solving an equilibrium programming problem with inexact input data”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1158–1165; Comput. Math. Math. Phys., 42:8 (2002), 1115–1122

Citation in format AMSBIB
\Bibitem{AntVas02}
\by A.~S.~Antipin, F.~P.~Vasil'ev
\paper Regularization methods, based on the extension of a set, for solving an equilibrium programming problem with inexact input data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1158--1165
\mathnet{http://mi.mathnet.ru/zvmmf1149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945838}
\zmath{https://zbmath.org/?q=an:1078.90066}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1115--1122


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1149
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Antipin, F. P. Vasil'ev, S. V. Shpirko, “A regularized extra-gradient method for solving the equilibrium programming problems”, Comput. Math. Math. Phys., 43:10 (2003), 1391–1393  mathnet  mathscinet  zmath
    2. A. S. Antipin, F. P. Vasil'ev, “Regularization methods for solving equilibrium programming problems with coupled constraints”, Comput. Math. Math. Phys., 45:1 (2005), 23–36  mathnet  mathscinet  zmath
    3. A. S. Antipin, F. P. Vasil'ev, A. Delavarkhalafi, “Regularization methods with penalty functions for finding nash equilibria in a bilinear nonzero-sum two-person game”, Comput. Math. Math. Phys., 45:5 (2005), 783–793  mathnet  mathscinet  zmath
    4. A. S. Antipin, F. P. Vasil'ev, S. V. Shpirko, “A regularized extragradient method for solving equilibrium programming problems with an inexactly specified set”, Comput. Math. Math. Phys., 45:4 (2005), 626–636  mathnet  mathscinet  zmath
    5. Antipin A.S., Budak B.A., Vasil'ev F.P., “Methods for solving equilibrium programming problems”, Differ Equ, 41:1 (2005), 1–9  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    6. F. P. Vasil'ev, A. S. Antipin, “Methods for solving unstable equilibrium programming problems with coupled variables”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S229–S246  mathnet  crossref  mathscinet  zmath  elib
    7. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
    8. A. S. Antipin, F. P. Vasil'ev, A. S. Stukalov, “A regularized Newton method for solving equilibrium programming problems with an inexactly specified set”, Comput. Math. Math. Phys., 47:1 (2007), 19–31  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:249
    Full text:69
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020